MathSciNet Relay Station
MathSciNet bibliographic data
MR807249 (87b:11011) 11A55
Buchmann, Johannes Abschätzung der Periodenlänge einer verallgemeinerten Kettenbruchentwicklung. (German) [Estimating the length of the period of a generalized continued fraction] J. Reine Angew. Math. 361 (1985), 27–34.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement